[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

No Subject

>>While discussing the recent death of my friend with diabetes, my endo told

me that a person doesn't die from a low unless they purposely took large

amounts of insulin. For me, with pumping, even if I make an error in

bolusing, the following low will not get worse from my basals. The small

amounts that I take as basal (less than 1/2 unit per hour) would not

contribute a whole lot to getting lower. YMMV.>>

I've seen several articles in the paper in the last few years and I have a
dear friend whose cousin died because of a low, they did not take extra
large amounts of insulin, it was just a low.  The cousin was found with food
in their hand and smeared on their face trying to treat the low but wasn't
in time.

Your endo may not have seen it personally but it does happen to some people,
it just is rare, or I hope it is anyway.

Faith & SweetiePie, her mighty blue dtron
diabetic for 21+ years and glad to be here
pumping since 08-00
for HELP or to subscribe/unsubscribe, contact: